# SDR 2004UALA00501

- Difficulty date: May 21, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 49,750 hours, 8,200 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: CM382AS10
- Condition: Incorrect
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E&E SMOKE DETECTOR FAILS TEST.  REPLACED E&E SMOKE DETECTOR.  INCORRECT BULB INSTALLED.  FOUND BULB ML382 INSTALLED, SHOULD BE CM382AS10.
